# SDR JBXA00021

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11323
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL - FLT 301 - WHILE EN ROUTE TO RDU, CREW REPORTED HAVING PROBLEMS GETTING AIRCRAFT TO PRESSURIZE AND RETURNED TO FLL.  MX FOUND THAT PRESSURE CONTROLLER NR 2 HAD FAULTED.  AFTER RESETTING THE CONTROLLER, AIRCRAFT WOULD NOT PRESSURIZE ON THE GROUND PLACED MEL 21-30-1 DMI NR 02369 ON AIRCRAFT AND RETURNED TO RDU UNPRESSURIZED.  MIDWAY, MAINTENANCE PERFORMED OPERATIONAL CHECK OF SYSTEM WITH NO FAULTS FOUND, CLEARED DMI.  (M)
